Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Scratched pimple on face. Taking doxy and forcan. Which ointment should I use?

User rating for this question
Very Good
Answered by

Practicing since : 2006
Answered : 2016 Questions
I had pimples on my face which i have scratched it , now the skin has got peeled off
i am taking Doxy 100 mg , Tab forcan 150 mg & Tab Cosmetin 20 mg
want to know is there any other ointment that i can apply on the scar as it looks ugly
Posted Sun, 10 Mar 2013 in Skin Hair and Nails
Answered by Dr. Kalpana Pathak 18 hours later
Thanks for writing to us.
Firstly I would like you to know that one should not squeeze, excoriate or scratch pimples as it leads to dark spots and sometimes scars.

To answer your question specifically
If the lesions have healed completely with red or dark pigmentation apply Kojic cream twice in a day to reduce pigmentation.
If the lesions that you have excoriated have not healed properly apply clindamycin gel in morning and adapalene gel in night. Once they heal, you may apply Kojic cream to reduce pigmentation.

Along with this use a salicylic acid or Glycolic acid face wash to reduce spots as well as acne lesions like saslic face wash or melawash.

Hope that answers your query. Should there be any other query, feel free to write back.
Take care.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor